# SDR ASAA0510318

- Difficulty date: September 21, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATION CORROSION FOUND ON UPPER CHORD OF FLOORBEAM AT BS 328, FROM BL 0 -RBL 56.  CHORD REPLACED IAW SRM 53-10-9.
